# SDR CKSA98712

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cut
- Location: Bs 1393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1393 RBL 2 SKIN TEAR STRAP HAS LEVEL 1 CORROSION.  TITANIUM TEAR STRAP CUT TO FACILITATE CORROSION REMOVAL.  REPAIRED IAW L1011 SRM 53-31-00.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-210, NON ROUTINE CARD NR 30871, CPCP TASK NR C53-120-04-02.
